MathSciNet Relay Station
MathSciNet bibliographic data
MR656864 10H20 (10H15)
Heath-Brown, D. R. The least square-free number in an arithmetic progression. J. Reine Angew. Math. 332 (1982), 204–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement